# SDR ASAA2012110193225

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,477 hours, 6,903 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH BACK,  FUEL QUANTITY READING 23.0, APPROX 10 MINUTES LATER, FUEL READS 22.4.  RT MAIN TANK READING 8.56, NOW READS 8.13.  ACCOMPLISHED FQIS GROUND TEST , NO CURRENT FAULTS LOGGED. FAULT HISTORY LOGGED CONSECUTIVE FAULTS ON GROUND AND LAST 10 FLIGHTS. OF 28-41108, AND 28-41208 COMPENSATER DATA BAD, BOTH NR1 AND NR2 MAIN TANKS. REF FIM 28-41 TASK 807. ACCOMPLISHED FIM 28-41 TASK 807 THROUGH STEP F(F) AND STEP F(4) THROUGH (6)(B)5. NO FAULTS. RANG OUT NR1 & NR2 TANK COMPS AMM 28-41-21 NR1 127.41 NR2 127.63. TRANSFERRED FUEL SEVERAL TIMES. NO FLUCTUATIONS. SUMPED TANKS, NO WATER FOUND.  AFTER TRANSFER - NOTED COMPUTER PROBE WITH IN LIMITS. SYS OPS NORMAL.  REF MM 28-41-21. FQIS GROUND TEST PASS.
